# SDR ASOA2015021912256

- Difficulty date: January 27, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,160 hours, 9,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 RBL9 PACKER CORRODED.  INSTALLED NEW SERVICEABLE PACKER IAW DWG SH670-32120 & SRM 51-42-06-001-001.
